# SDR AALA200810518

- Difficulty date: December 12, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 288,753 hours, 11,758 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT CORRODED AT STATION 953 NUT PLATE HOLE.  INSTALLED A SERVICEABLE FLOOR SUPPORT PER SRM 51-10-02-0G.
